American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Florin Avram. Generalized Szeg\H o theorems and asymptotics of cumulants by graphical methods . Trans. Amer. Math. Soc. 330 (1992) 637-649. MR 1059708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Florin Avram and Robert Fox. Central limit theorems for sums of Wick products of stationary sequences . Trans. Amer. Math. Soc. 330 (1992) 651-663. MR 1034656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael T. Lacey. On weak convergence in dynamical systems to self-similar processes with spectral representation . Trans. Amer. Math. Soc. 328 (1991) 767-778. MR 1066446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jorge D. Samur. On some limit theorems for continued fractions . Trans. Amer. Math. Soc. 316 (1989) 53-79. MR 948197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Niels T. Andersen, Evarist Giné and Joel Zinn. The central limit theorem for empirical processes under local conditions: the case of Radon infinitely divisible limits without Gaussian component . Trans. Amer. Math. Soc. 308 (1988) 603-635. MR 930076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Arunava Mukherjea. Convergence in distribution of products of random matrices: a semigroup approach . Trans. Amer. Math. Soc. 303 (1987) 395-411. MR 896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Burton and Manfred Denker. On the central limit theorem for dynamical systems . Trans. Amer. Math. Soc. 302 (1987) 715-726. MR 891642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] J. Galambos, K.-H. Indlekofer and I. Kátai. A renewal theorem for random walks in multidimensional time . Trans. Amer. Math. Soc. 300 (1987) 759-769. MR 876477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter Hall. On the rate of convergence of moments in the central limit theorem for lattice distributions . Trans. Amer. Math. Soc. 278 (1983) 169-181. MR 697068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Rajeeva L. Karandikar. A general principle for limit theorems in finitely additive probability . Trans. Amer. Math. Soc. 273 (1982) 541-550. MR 667159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Abraham Boyarsky and Manny Scarowsky. On a class of transformations which have unique absolutely continuous invariant measures . Trans. Amer. Math. Soc. 255 (1979) 243-262. MR 542879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] E. Bolthausen. On the global asymptotic behavior of Brownian local time on the circle . Trans. Amer. Math. Soc. 253 (1979) 317-328. MR 536950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] L. Š. Grinblat. Convergence of random processes without discontinuities of the second kind and limit theorems for sums of independent random variables . Trans. Amer. Math. Soc. 234 (1977) 361-379. MR 0494376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] William N. Hudson and Howard G. Tucker. Limit theorems for variational sums . Trans. Amer. Math. Soc. 191 (1974) 405-426. MR 0358928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. Fréchet and J. Shohat. A proof of the generalized second-limit theorem in the theory of probability . Trans. Amer. Math. Soc. 33 (1931) 533-543. MR 1501604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. Fréchet and J. Shohat. Errata: ``A proof of the generalized second-limit theorem in the theory of probability'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 2, 533--543; 1501604] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2